Journal of Symbolic Logic

Variations of the Martin-Solovay Tree

Greg Hjorth

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Assuming $\underset{\sim}{\Pi}^1_2$ determinacy, the model $L\lbrack T_2\rbrack$ does not depend on the choice of $T_2$.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 1 (1996), 40-51.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744925

Mathematical Reviews number (MathSciNet)
MR1380675

Zentralblatt MATH identifier
0857.03029

JSTOR
links.jstor.org

Subjects
Primary: 04A15

Keywords
Descriptive set theory the Martin-Solovay tree scales

Citation

Hjorth, Greg. Variations of the Martin-Solovay Tree. J. Symbolic Logic 61 (1996), no. 1, 40--51. https://projecteuclid.org/euclid.jsl/1183744925


Export citation